Tylenol PM Extra Strength Pain Reliever + Sleep Aid, 225-Caplets by Tylenol at Oasis of Health. Hurry! Limited time offer. Offer valid only while supplies last. Tylenol PM Extra Strength Pain Reliever + Sleep Aid, 225-CapletsWith acetaminophen for fast-acting pain relief. Temporarily relieves occasional headaches and minor aches and pains with accompanying sleeplessness. Non-habit forming. Easy-to-swallow caplets. Acetaminophen 500mg, Diphenhydramine 25mg.
Have questions about this item (0300450482358), or would like to inquire about a custom or bulk order?
If you have any questions about this product by Tylenol, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.
Advil Liquid Gels - GREAT Value SP 6 Pack (120 Count Each ) ...Works fast so you can have quick relief. Doctor recommended for headaches, backaches, muscle aches, minor arthritis, the common cold and much more. Advil is among leading OTC pain relieve...
mpn: 84573213, ean: 0689377969655,
Aleve Liquid gels designed to temporarily relieve minor aches and pains due to muscular aches, backache, menstrual cramps, headache, toothache, minor pain of arthritis, and the common cold. It is all day strong formula with strength to last up to 12 ...
mpn: PPAX1219875, ean: 0300450496607,
For the most up to date information, we recommend you visit the manufacturer website for the best product details, including ingredients, hazards, directions and warnings. This product offering is for 7 Retail PackageProduct of TYLENOL. Pack of 7.
For temporary relief of minor aches and pains, headache, toothache, muscular aches, backache, minor arthritis painFor temporary relief of minor aches and pains: headache, toothache, muscular aches, backache, minor arthritis pain. Health Aid Type Over...